RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 10  


The inverse problem of recovering the source in a parabolic equation under a condition of nonlocal observation
A. B. Kostin
3
Obstructions to the realization of distance graphs with large chromatic numbers on spheres of small radii
A. B. Kupavskii, A. M. Raigorodskii
47
Renormalized entropy solutions of the Cauchy problem for a first-order inhomogeneous quasilinear equation
E. Yu. Panov
91
Infinitesimal and global rigidity and inflexibility of surfaces of revolution with flattening at the poles
I. Kh. Sabitov
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019